# SDR UF6A980607

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6017902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CORROSION AND CRACKS FOUND ON AFT T-ANGLE.  MAINTENANCE REPLACED AFT T-ANGLE.  ACFT TT:  14,252 HOURS.  (X)
